EconPapers    
Economics at your fingertips  
 

The Andersen-Jordan equation, revisited

Dallas S. Batten and Daniel Thornton

No 1983-015, Working Papers from Federal Reserve Bank of St. Louis

Date: 1983
References: Add references at CitEc
Citations:

Published in Journal of Macroeconomics, Summer 1985, 7(3), pp. 419-32

Downloads: (external link)
https://s3.amazonaws.com/real.stlouisfed.org/wp/1983/1983-015.pdf Full text (application/pdf)

Related works:
Journal Article: The Andersen-Jordan equation revisited (1985) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:fip:fedlwp:1983-015

Ordering information: This working paper can be ordered from

DOI: 10.20955/wp.1983.015

Access Statistics for this paper

More papers in Working Papers from Federal Reserve Bank of St. Louis Contact information at EDIRC.
Bibliographic data for series maintained by Scott St. Louis ().

 
Page updated 2025-04-01
Handle: RePEc:fip:fedlwp:1983-015